| Catalog Number |
0165L16 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, foley catheter balloon had burst, and the catheter expelled and was able to see visible slit in catheter balloon.Unfortunately, do not have pictures of the catheter.The patient has also required multiple catheter changes over the last 3-4 months due to balloons bursting; each catheter was checked for different lot numbers.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.